MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TRACKER 9733533XOM ENT INSTRUMENT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC TRACKER 9733533XOM ENT INSTRUMENT; INSTRUMENT, STEREOTAXIC
Model Number 9733533XOM
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a functional endoscopic sinus surgery (fess) procedure.It was reported that the site's fusion system had an instrument tracker stop tracking in the middle of a case on.There was a patient present and a one-minute delay.The instrument was replaced.There was no impact to patient outcome.
 
Event or Problem Description
Additional information was received from the rep and it was stated that the site resolved the issue by bringing another instrument tracker in to the field.It was also clarified that there were two instances and the cause or potential contributing factor, for both, seemed to have been bad instrument trackers.In both instances the issue was resolved when a new instrument tracker was introduced.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRACKER 9733533XOM ENT INSTRUMENT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10529088
Report Number1723170-2020-02433
Device Sequence Number14216977
Product Code HAW
UDI-Device Identifier00613994380012
UDI-Public00613994380012
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2022
Device Model Number9733533XOM
Device Catalogue Number9733533XOM
Device Lot Number200127F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date10/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight73